# SDR WTAA960136

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 747
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Damaged Wire
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCE - EN ROUTE MCE TO VIS, LEFT MAIN GEAR INDICATES DOWN AND LOCKED WITH GEAR RETRACTED.  AIRCRAFT DIVERTED TO FAT.  MX FOUND LEFT MAIN GEAR MICROSWITCH WIRES CHAFED.  REPAIRED AS NECESSARY.  SYSTEM OPERATIONAL CHECK NORMAL DURING GEAR RETRACTION CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
